Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Cough, given Bricarex, Augmentin, Tuspel, still cough persists. Again advised nebulisation with Duolin, Budecort. Is it safe ?

my daughter is around 3 years, for last 3 weeks she is having cough . Initially I gave her bricarex for 5 days and then doctor gave her augmentin dds 7 days, syp tuspel plus 7 days, syp prospan for 7 days, and neb asthalin 2 times for 5 days, after giving antibiotic for 5 days she had fever and her stomach was upset...though previous doc was unavailable, I took to another doc and he prescribed ascoril LS, syp Lazine-M, sporolac sachet and nebulisation with duolin and budecord, I gave these for 3 days....she is better but there is still some cough. Is the line of treatment ok above? Is nebulisation save ?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to HCM,
I think case of your daughter requires evaluation.
Changing doctors and changing antibiotics are of no use.
Consult Pediatrician and get examined and investigated.
She may require Total blood count, x-ray chest etc to come to diagnosis.
after reports line of treatment can be decidied.
Ok and bye.
Answered: Mon, 11 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor